Staff Profiles

Dr. Onkabetse Abel Daman

Dr O.A. Daman

Faculty of Science


Senior Lecturer

Location: 208-218
Phone: 3552132
Email Dr. Onkabetse Abel Daman

Dr.Onkabetse Daman is a former chairman of the Department of Mathematics, Faculty of Science in the University of Botswana. He has served in many administrative committees in the department and faculty. He was instrumental in reviewing and developing academic programmes throughout the faculty. In the department he taught undergraduate and graduate courses covering a wide range of fields of Mathematics. His research interests are in the areas of Stochastic Processes and Analysis. His professional career outside the University of Botswana includes serving as an external examiner/reviewer to different universities. He is currently serving as a member of Editorial board for Bulletin of Pure and Applied Mathematics. He is active in a variety of civic and cultural organisation including Adventist Men Organisation, Botswana Conservation Societies and Farming societies

Stochastic processes, Stochastic Culculus, Probability and Statistics

Queueing theory Markov Chains Fixed Ponits

Queueing theory Markov Chains

[1] Sani, S. and Daman, O.A. 2014. A queue discipline devoid of literature. International Journal of Applied Mathematics, 27, 461-472 [2] Sani, S. and Daman, O.A. 2014. Mathematical modeling in heavy traffic Queuing Systems. American Journal of Operations Research, 4, 340-350 [3] Ramasamy, S. Daman, O.A. and Sani, S. 2014, An M/G/2 queue where customers are served subject to a minimum violation of FCFS queue discipline. European Journal of Operational Research, 240, 140-146 [4] Daman, O.A. and Zegeye, H, 2014. Approximating a solution of a finite family of variation inequality problems for η-inverse strongly accretive mappings, Journal of Advance Mathematical Studies.7, 1-13. [5] Daman, O.A. and Stys T. 2013, Numerical Solution of the Diffusion Equation u_t = au_xx + bu_yy + cu_zz + f(t; x; y; z; u), Journal of Advanced Mathematics and Applications, 2, 1-9. [6] Daman, O.A. and Zegeye, H., 2012. Strong convergence theorems for a common fixed point of a family of pseudocontractive mappings. International Journal of Mathematics and Mathematical Sciences. 17pp [7] Zegeye, H., Shahzad, N. and Daman, O.A., (2011). Strong convergence theorems for a semigroup of asymptotically nonexpansive mappings, Mathematical and Computer Modelling, 54, 2077-2086. [8] Pathan, M.A. and Daman, O.A., (2010). On Weyl Fractional Integral Operators and Generalized Voigt Functions. Ganita Sandesh, 24,1-10.

In pursuit of academic excellence